# SDR R61A202505090223

- Difficulty date: April 23, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH WING OB MAIN SPAR 1 FOUND CRACKED. CRACKED RH WING OB SPAR 1 REMOVED AND REPLACED IAW EMB SB 170-57-0073-R1.
